Existence and properties of local times for Markov random fields
Abstract
Random fields that have the “coordinatewise” Markov property are considered. The notions of an excessive function, a potential, and a continuous additive functional are introduced. Sufficient conditions for the existence of local time as a special form of continuous additive functional are formulated, and the uniqueness of this time to within a multiplicative constant is proved.Downloads
Published
25.01.1995
Issue
Section
Research articles
How to Cite
Mishura, Yu. S. “Existence and Properties of Local Times for Markov Random Fields”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 56–63, https://umj.imath.kiev.ua/index.php/umj/article/view/5382.